Pseudodifferential equations in cones
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1385-1395
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a13,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Pseudodifferential equations in cones},
journal = {Differencialʹnye uravneni\^a},
pages = {1385--1395},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a13/}
}
V. B. Vasil'ev (Vasilyev). Pseudodifferential equations in cones. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1385-1395. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a13/